# SDR MALA020127

- Difficulty date: January 16, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- Aircraft time: 13,202 hours, 14,340 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Hinge Fitting
- Part number: 7257800582
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During 4K-Check in CWA, LH Flap Hinge WS 123.38 has play at Flap Attach points.  Maintenance installed new fitting PN 7257800-582 RHOB and new hardware IAW SB57-038. Removed and installed new fitting assembly. Re-installed Hinge with new Hardware.Re-installed original Rear Frame IAW EO#S57043 and SRM 51.
